Pharmacy Choice Ibuprofen Caplets 96 Pack

$ 10 .99
In Stock
Free Shipping over $50=
Ibuprofen Caplets provide fast and effective temporary relief of headache, backache, minor arthritic pain, dental pain, period pain and muscle pain where inflammation is present.
Each tablet contains: Ibuprofen 200mg. Also contains Propyl Hydroxybenzoate 43.8mcg, Methyl Hydroxybenzoate 443mcg per tablet.
Always read the label. Use only as directed. This medicine may not be right for you, if symptoms persist please talk to your healthcare professional.
Do not use this product if:
At all during the last 3 months of pregnancy; If you have a stomach ulcer, impaired kidney function or heart failure; If foil is broken; If you are allergic to ibuprofen or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately. Unless a Doctor has told you to, do not use this product: During the first 6 months of pregnancy; If you have asthma; If you are aged 65 years or over; In children 6 years of age or less; In children suffering from dehydration through diarrhoea and/or vomiting; For more than a few days at a time; With products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines you are taking regularly.

Caution: Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.